# SDR DALA2018121847256

- Difficulty date: December 13, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,503 hours, 23,579 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6703, L/P 0863578) AA/AD: BROKEN PAINT AROUND THE FASTENER HEAD # 1 TO 10 (MOT 2). SUMMARY OF NRC 00371: RH OUTER WING UPPER SURFACE SKIN HOLE # 5 WAS REPAIRED PER ETI-57-18-040 REV. 7 AND ER/A 573570-14AD REV. ORIG. SECTION I. REPETITIVE INSPECTIONS (TBD) MUST BE MONITORED WITH LOG 0863227 PER ERA 573570-14 AD REV ORIGINAL SEC II ASSOCIATED AA 5720-01100 ADDED FOR AC 6703.
